Jump to content

New member and klonopin withdrawal


[Ba...]

Recommended Posts

Klonopin was prescribed in July of 2009 for so-called panic attacks resulting from various and sundry blood pressure medicines to which I suffered reactions eventually leading to panic attacks. I suffered spikes in blood pressure as a result of a stressful job enviornment.  The original dose prescribed was 1 mg. per day (.5 a.m. and .5 p.m.  The dose was increased to 1.5 mgs. per day and that dose knocked me off my feet.  I continued on 1 mg. for about 1 year, retired, and tried desperately to get off the drug with no success and not much assistance from doctors.  I read Dr. Aston's Manual and commenced shaving the drug until I reached .25 mgs. per day.  In the meantime, I have suffered from severe tinnitus and hearing loss.  Just recently, I located an experienced and common sense psychiatrist and I am hopeful that I am now on the road to recovery, with his assistance.  It has been truly hell for almost two years.  Withdrawal is still very difficult, nightmares, etc. but I am not going to give up.  Klonopin is a horrible drug.  My dr. at the time told me to trust him also told me not to read about klonopin and to stay off the internet.  In desperation, I trusted him and unfortunately did not read about the drug.  So, here I am.

 

That's my experience.  Never again - no drugs for me.

 

Bailey99

Link to comment
Share on other sites

Hello Bailey99, Welcome to BenzoBuddies!

 

I'm sorry to hear you were prescribed this drug in reaction to other medications, and that it has negatively impacted your life since then.  We understand all too well how devastating these drugs can be and how little understanding there is in the medical community.  I'm glad to hear you've found a Dr who will help you, please use us for support as well, we know how awful you've been feeling.

 

Ask questions if you have them and make yourself at home.

 

Pam

Link to comment
Share on other sites

Hello Bailey99 and welcome to BB. I am so sorry to hear of the pain you have had to endure and that your Dr got you into this mess. I know how frustrating it is because my Dr did not warn me about what these drugs can do and I also put my trust in him. I am glad you found a much better Dr to help you. Things will get much better with time and you will heal so hang in there.
Link to comment
Share on other sites

Funny Bailey, my doc told me the same thing , trust me, I have many patients that have been on the drug for years.  and..... stay off the internet , just wacko's telling horror stories there.  Yea right. :tickedoff:

Fortunately I found BB's and now am nearly 2 years benzo free and feeling great. 

Wish the doctors had to try the medicine before they prescribed it >:(

st

Link to comment
Share on other sites

Welcome to BB.

 

I think the internet is definitely a good news bad news when you get on bad sites.  This is one the good sites fortunately.  It is a true resource for us and makes the internet worth having.  During this process, if it's the only site I had, I would be fine.  The help and understanding on this forum is so important because people around us just cannot imagine this process, it is unimaginable. 

 

Ask lots of questions and post often.

Link to comment
Share on other sites

×
×
  • Create New...